Alert archive / Wyoming / High Wind Watches in 2008

High Wind Watch 7, NWS Cheyenne, WY

January 26, 2008

NWS Cheyenne, WY issued this high wind watch at Jan 26, 2008, 3:14 PM MST. It took effect at Jan 27, 2008, 2:00 AM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 26, 2008, 3:14 PM MST (22:14 UTC)
In effect from
Jan 27, 2008, 2:00 AM MST
Expired
Jan 26, 2008, 8:53 PM MST
In force
Issued by
NWS Cheyenne, WY

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KCYS 262214
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
314 PM MST SAT JAN 26 2008

...STRONG SOUTHWEST WINDS ARE POSSIBLE LATE TONIGHT THROUGH SUNDAY
IN CARBON AND ALBANY COUNTIES.

.THE HIGH WIND WARNING THAT HAD BEEN IN EFFECT FOR PLATTE COUNTY
WAS ALLOWED TO EXPIRE. A HIGH WIND WATCH HAS BEEN ISSUED FOR LATE
TONIGHT THROUGH SUNDAY FOR CARBON AND ALBANY COUNTIES.

WYZ067-262315-
/O.EXP.KCYS.HW.W.0010.000000T0000Z-080126T2200Z/
PLATTE-
INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY
314 PM MST SAT JAN 26 2008

...HIGH WIND WARNING HAS EXPIRED...

THE HIGH WIND WARNING IS NO LONGER IN EFFECT. 

WINDS HAVE GRADUALLY DECREASED THIS AFTERNOON. AS A RESULT...THE
NATIONAL WEATHER SERVICE ALLOWED THE HIGH WIND WARNING TO EXPIRE.

$$

WYZ061>063-065-270900-
/O.NEW.KCYS.HW.A.0007.080127T0900Z-080128T0000Z/
SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-LARAMIE VALLEY-
INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW...
CENTENNIAL...LARAMIE
314 PM MST SAT JAN 26 2008

...HIGH WIND WATCH IN EFFECT FROM 2 AM MST SUNDAY THROUGH SUNDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM 2 AM MST SUNDAY THROUGH SUNDAY
AFTERNOON. 

SOUTHWEST WINDS WILL INCREASE IN CARBON AND ALBANY COUNTIES
TONIGHT AND CONTINUE THROUGH SUNDAY. SUSTAINED WINDS OF 30 TO 45
MPH GUSTING TO 60 MPH WILL BE POSSIBLE. IN THE MOUNTAINS...
SUSTAINED WINDS OF 40 TO 55 MPH GUSTING TO 70 MPH WILL BE
POSSIBLE.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

JR
1 follow-up statement
000 
WWUS75 KCYS 270353
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
853 PM MST SAT JAN 26 2008

...STRONG SOUTHWEST WINDS ARE POSSIBLE LATE TONIGHT THROUGH
SUNDAY IN CARBON...ALBANY AND PLATTE COUNTIES.

.THE ACTIVE WEATHER PATTERN WILL CONTINUE ACROSS SOUTHEAST WYOMING
INTO EARLY NEXT WEEK AND THE NEXT ROUND OF HAZARD INVOLVES MORE
HIGH WINDS ACROSS THE AREA. STRONG WINDS WILL REDEVELOP IN THE
MIDDLE LEVELS OF THE ATMOSPHERE LATE TONIGHT AS THE SURFACE
PRESSURE DIFFERENCE BETWEEN WESTERN COLORADO AND THE WESTERN
DAKOTAS STRENGTHENS AGAIN. THIS HIGH WIND WARNING WILL INCLUDE
NORTHERN CARBON COUNTY...THE SIERRA MADRE...SNOWY AND LARAMIE
RANGES AND LOWER ELEVATION AREAS OF ALBANY AND PLATTE COUNTIES.

WYZ061-270500-
/O.CAN.KCYS.HW.A.0007.080127T0900Z-080128T0000Z/
SOUTHWEST CARBON-
INCLUDING THE CITY OF...RAWLINS
853 PM MST SAT JAN 26 2008

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WATCH. 

WINDY CONDITIONS CONTINUE TO BE EXPECTED ACROSS SOUTHWEST CARBON
COUNTY LATE TONIGHT AND SUNDAY...BUT HIGH WIND WARNING CRITERIA
ARE NOT EXPECTED TO BE OBSERVED. EXPECT SUSTAINED WINDS TO RANGE
FROM 20 TO 30 MPH WITH GUSTS TO 45 MPH OVERNIGHT...BEFORE
INCREASING TO 25 TO 35 WITH GUSTS TO 50 MPH SUNDAY.

$$

WYZ062-063-065-271200-
/O.UPG.KCYS.HW.A.0007.080127T0900Z-080128T0000Z/
/O.NEW.KCYS.HW.W.0011.080127T0900Z-080128T0000Z/
NORTH CARBON-SNOWY RANGE-LARAMIE VALLEY-
INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...CENTENNIAL...
LARAMIE
853 PM MST SAT JAN 26 2008

...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 5 PM MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 5 PM MST SUNDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

SOUTHWEST WINDS WILL INCREASE IN CARBON AND ALBANY COUNTIES EARLY
SUNDAY AND CONTINUE THROUGH LATE AFTERNOON. SUSTAINED WINDS OF 30
TO 45 MPH WITH GUSTS TO AROUND 60 MPH CAN BE EXPECTED IN LOWER
ELEVATION AREAS INCLUDING LARAMIE...WITH SUSTAINED WINDS REACHING
40 TO 55 MPH AND GUSTING TO 70 MPH IN THE MOUNTAINS.

THE HIGH WIND WARNING INCLUDES PORTIONS OF INTERSTATE 80 BETWEEN
LARAMIE AND SINCLAIR. THOSE PLANNING TRAVEL ALONG THIS STRETCH OF
INTERSTATE 80...ESPECIALLY THOSE WITH LIGHTWEIGHT OR HIGH PROFILE
VEHICLES...SHOULD BE PREPARED FOR VERY STRONG WINDS...AREAS OF
SIGNIFICANTLY REDUCED VISIBILITY DUE TO BLOWING SNOW...AND
GENERALLY HAZARDOUS DRIVING CONDITIONS DUE TO THE COMBINATION OF
VERY STRONG WINDS AND BLOWING SNOW.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND GUSTS
OF 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

WYZ064-066-067-271200-
/O.NEW.KCYS.HW.W.0011.080127T0900Z-080128T0000Z/
NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE-
INCLUDING THE CITIES OF...GARRETT...BUFORD...HORSE CREEK...
WHEATLAND...GUERNSEY
853 PM MST SAT JAN 26 2008

...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 5 PM MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 5 PM MST SUNDAY. 

VERY STRONG WINDS ARE EXPECTED TO DEVELOP ALONG INTERSTATE 25
OVERNIGHT TONIGHT...WITH THE STRONGEST WINDS EXPECTED NEAR
BORDEAUX. EXPECT SUSTAINED WINDS OF 25 TO 40 MPH WITH GUSTS TO
AROUND 60 MPH TO CONTINUE THROUGH LATE AFTERNOON SUNDAY. ANYONE
PLANNING TRAVEL ALONG INTERSTATE 25 SUNDAY...ESPECIALLY THOSE
WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES...SHOULD BE PREPARED
FOR VERY WINDY CONDITIONS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND GUSTS OF
60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CARPENTER

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Jan 26, 11:09 AM MST, 4 hours 5 minutes earlier.

Area forecast discussion, Jan 26, 11:09 AM MST, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1109 AM MST SAT JAN 26 2008

.UPDATE...HAVE EXTENDED HIGH WIND WARNING FOR PLATTE COUNTY UNTIL
22Z DUE TO WIND FUNNELLING AROUND BORDEAUX AND WHEATLAND. ALLOWED
THE HIGH WIND WARNING ELSEWHERE TO EXPIRE.

&&

.PREV DISCUSSION... /ISSUED 316 AM MST SAT JAN 26 2008/

SHORT TERM...TODAY THROUGH SUNDAY NIGHT...
STRONG WINDS HAVE CONTINUED OVER ALONG AND WEST OF INTERSTATE 25
SINCE THE LATE EVENING. IN GENERAL...WIND SPEEDS HAVE DIMINISHED
SLIGHTLY SINCE 08Z IN THAT AREA BUT WERE STILL OVER 50 MPH AS OF
10Z.  HEIGHTS ALOFT BUILD OVER THE ROCKIES DURING THE DAY...WHICH
SHOULD ALLOW THE WINDS TO DIMINISH BELOW HIGH WIND CRITERIA
VALUES BY MIDDAY.  AT THIS TIME WILL CONTINUE THE HIGH WIND
WARNING AND ADD A PORTION OF LARAMIE COUNTY WHERE KWIT HAS BEEN
GUSTING AROUND 60 MPH.  THE WINDS WERE CAUSING QUITE A BIT OF
BLOWING AND DRIFTING SNOW OVER CARBON COUNTY AND MANY ROADS IN
THAT PART OF THE CWA REMAIN CLOSED AS OF 10Z.  OROGRAPHIC LIGHT
SNOW WAS ALSO PERSISTING OVER AND WEST OF THE SNOWY RANGE...
INCLUDING KSAA.  AS THE HEIGHTS ALOFT RISE OVER THE REGION TODAY
THE TEMPERATURES WILL RISE TO ABOVE NORMAL VALUES ALONG WITH THE
DECREASE IN WINDS IN THE WYOMING PART OF THE CWA.  THE OROGRAPHIC
SNOW WILL ALSO TAPER OFF AND END THIS AFTERNOON AND EARLY EVENING.
THE RIDGE AXIS ALOFT WILL BE OVER THE CWA AROUND 06Z SUNDAY AND
THEN MOVES RAPIDLY EAST OVER THE PLAINS.  FAST SOUTHWEST WIND
FLOW ALOFT WILL THEN BE OVER THE CWA SUNDAY AND SUNDAY NIGHT WITH
MOISTURE INCREASING.  WILL CONTINUE THE IDEA OF SPREADING CLOUDS
OVER THE CWA DURING THAT TIME AS WELL AS INCREASING POPS MAINLY OVER
AND WEST OF THE LARAMIE RANGE.  SNOWFALL AMOUNTS SUNDAY NIGHT IN
THE SNOWY RANGE COULD BE IN THE 3 TO 6 INCH RANGE.  WINDS IN THE
SOUTHWEST WIND FAVORED AREAS WILL ALSO INCREASE AS EARLY AS LATE
TONIGHT AND CONTINUE THROUGH SUNDAY NIGHT.  WINDS WILL LIKELY
REACH HIGH WIND CRITERIA OVER AND NEAR THE MOUNTAINS LATE TONIGHT
THROUGH SUNDAY NIGHT.  SINCE A HIGH WIND WARNING ALREADY EXISTS
FOR THAT AREA TIL 18Z...WILL HOLS OFF ON THE ISSUANCE OF A WATCH
AT THIS TIME.  TO THE EAST OF THE LARAMIE RANGE ON SUNDAY THE
HIGH TEMPERATURES WILL BE WELL ABOVE NORMAL VALUES AS THE 700 MB
TEMPERATURES WILL BE AROUND 0C.

LONG TERM...MONDAY THROUGH FRIDAY...
A LARGE AMPLITUDE UPPER TROUGH WILL MOVE ACROSS THE CWA MON WITH THE
ASSOCIATED COLD FRONT MOVING ACROSS THE AREA IN THE AFTERNOON.  VERY
WINDY CONDITIONS WILL OCCUR WITH THIS SYSTEM ALONG WITH A CHANCE OF
SNOW ACROSS THE WEST AND NORTH PORTIONS OF THE CWA.  ON
TUES...MAINLY DRY CONDITIONS WILL PREVAIL AS THE FLOW ALOFT BECOMES
NW IN RESPONSE TO THE UPPER TROUGH MOVING TO THE EAST AND AN UPPER
RIDGE APPROACHING FROM THE WEST.  WILL KEEP A CHANCE OF SNOW IN FOR
THE MOUNTAINS DUE TO OROGRAPHIC EFFECTS.  FOR WED...A WEAK UPPER
TROUGH WILL MOVE ACROSS THE AREA WITH MOIST UPSLOPE FLOW AT THE
SURFACE...RESULTING IN A SLIGHT CHANCE OF SNOW FOR THE FORECAST
AREA.  ON THUR...N FLOW WILL BECOME W AS A NARROW UPPER RIDGE MOVES
ACROSS THE CWA.  A LEE TROUGH WILL SET UP AT THE SURFACE...LEADING
TO WINDY AND DRY CONDITIONS ACROSS THE AREA.  FOR FRI...WILL KEEP A
SLIGHT CHANCE OF SNOW IN THE FORECAST FOR AREAS WEST OF THE LARAMIE
RANGE DUE TO DISTURBANCES MOVING INTO THIS AREA.  HIGH TEMPERATURES
WILL BE AROUND NORMAL MON...AND 5 TO 10 DEGREES BELOW NORMAL FOR
TUES THRU FRI.

AVIATION...
MVFR CEILING AND VISIBILITIES IN LIGHT SNOW AND BLOWING SNOW WILL
CONTINUE THROUGH MID MORNING OVER AND WEST OF THE SNOWY RANGE.  THIS
INCLUDES THE AIRPORTS AT KRWL AND KSAA.  THE SNOWY RANGE WILL BE
OBSCURED DURING THAT TIME.  OTHERWISE...STRONG WINDS THROUGH 18Z OVER
AND WEST OF INTERSTATE 25 WILL PRODUCE TURBULENT CONDITIONS BELOW
10000 FEET MSL.  CLOUDS WILL INCREASE AND LOWER OVER THE CWA BY
SUNDAY NIGHT WITH MVFR CEILINGS AND VISIBILITIES AND MOUNTAIN
OBSCUREMENT MAINLLY OVER AND WEST OF THE SNOWY RANGE.  SOUTHWEST
WINDS WILL ALSO INCREASE SUNDAY AND CONTINUE FOR SUNDAY NIGHT AS
SURFACE PRESSURE GRADIENTS TIGHTEN AND THE 300 MB JET MOVES OVER
THE CWA.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING UNTIL 3 PM SATURDAY FOR WYZ067.
NE...NONE.

&&

SHORT TERM/AVIATION...JR
Hazardous weather outlook, Jan 26, 11:16 AM MST, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1116 AM MST SAT JAN 26 2008

WYZ059>070-271245-
CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-
NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN-
CHEYENNE FOOTHILLS-PINE BLUFFS-
1116 AM MST SAT JAN 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A HIGH WIND WARNING REMAINS IN EFFECT LOCALLY FOR PLATTE COUNTY
UNTIL 3 PM MST THIS AFTERNOON FOR GUSTS OVER 60 MPH. ELSEWHERE...IT
WILL STILL BE WINDY TODAY BUT THE GUSTS WILL BE FROM 40 TO 50 MPH.
THE WINDS WILL DECREASE MORE WITH SUNSET EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SOUTHWEST WINDS WILL INCREASE IN SOME AREAS ON SUNDAY WITH GUSTS
OVER 50 MPH. SNOW SHOWERS WILL ALSO BECOME LIKELY OVER THE SNOWY
AND SIERRA MADRE RANGES SUNDAY NIGHT THROUGH MONDAY NIGHT WITH
SOME ACCUMULATION OCCURRING. THE COMBINATION OF THE STRONG WIND
AND SNOW WILL CAUSE REDUCED VISIBILITIES IN AREAS OF BLOWING AND
DRIFTING SNOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ001>003-019>021-054-055-271245-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
1116 AM MST SAT JAN 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

IT WILL BE WINDY UNTIL LATE THIS AFTERNOON. WEST TO NORTHWEST WINDS
WILL BLOW AT 20 TO 30 MPH WITH GUSTS AROUND 40 MPH. THE WINDS WILL
DECREASE AFTER 4 PM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

JLH

In the hours before

Local storm report, Jan 26, 10:41 AM MST, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
1041 AM MST SAT JAN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
01/26/2008  M62 MPH          PLATTE             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 48 MPH.

1025 AM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
01/26/2008  M62 MPH          PLATTE             WY   DEPT OF HIGHWAYS

1045 AM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
01/26/2008  M65 MPH          PLATTE             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 47 MPH.

1055 AM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
01/26/2008  M66 MPH          PLATTE             WY   DEPT OF HIGHWAYS

1105 AM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
01/26/2008  M62 MPH          PLATTE             WY   DEPT OF HIGHWAYS

CORRECTED 1015 AM ENTRY

&&

DDEAL/JLH
Local storm report, Jan 26, 11:26 AM MST, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1126 AM MST SAT JAN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
01/26/2008  M65 MPH          PLATTE             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 47 MPH.

1055 AM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
01/26/2008  M66 MPH          PLATTE             WY   DEPT OF HIGHWAYS

1105 AM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
01/26/2008  M62 MPH          PLATTE             WY   DEPT OF HIGHWAYS

&&

DDEAL
Local storm report, Jan 26, 11:33 AM MST, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1133 AM MST SAT JAN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 AM     HIGH SUST WINDS  2 SE I-80 MM 348        41.08N 105.04W
01/26/2008  M53 MPH          LARAMIE            WY   MESONET

1035 AM     HIGH SUST WINDS  2 SE I-80 MM 348        41.08N 105.04W
01/26/2008  M53 MPH          LARAMIE            WY   MESONET

&&

DDEAL
Local storm report, Jan 26, 11:42 AM MST, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1142 AM MST SAT JAN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
01/26/2008  M65 MPH          PLATTE             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 52 MPH.

&&

DDEAL
Local storm report, Jan 26, 12:16 PM MST, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1216 PM MST SAT JAN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
01/26/2008  M67 MPH          PLATTE             WY   DEPT OF HIGHWAYS

1155 AM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
01/26/2008  M61 MPH          PLATTE             WY   DEPT OF HIGHWAYS

&&

DDEAL
Local storm report, Jan 26, 12:58 PM MST, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1258 PM MST SAT JAN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
01/26/2008  M64 MPH          PLATTE             WY   DEPT OF HIGHWAYS

&&

DDEAL

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 26, 11:06 AM MSTHigh Wind WarningCYS4 hr

Nearby

High Wind Watches in Wyoming, 2008Every high wind watch in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.